MAUDE Adverse Event Report: LIKO AB SABINA II EE; LIFT, PATIENT, NON-AC-POWERED

LIKO AB SABINA II EE; LIFT, PATIENT, NON-AC-POWERED
Model Number 2020003
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, the technician found the lift was not charging correctly, and had a bare cable.With copper wires exposed the field service technician replaced the extension cable to resolve the alleged issue.The technician performed functional, visual, and audible tests per the service manual to verify the lift functioned as designed.The sabina sit-to-stand lift is especially designed for people who have difficulty in standing up on their own from a seated position.Sabina sit-to-stand lift is intended for use with patients who are able to actively participate in the raising motion.When standing, they can be moved to a wheelchair or to a toilet, this gives them standing practice in connection with the transfer.The electrical parts of hillrom lifts are compliant with iec 60601-1 medical electrical equipment - part 1: general requirements for basic safety and essential performance which applies to the basic safety and essential performance of medical electric equipment and medical electric systems even as hillrom lifts comply to the above mentioned electrical standard, there is still a risk that abnormal wear and tear can damage the cables.Therefore, hillrom states in the periodic inspection manual for liko mobile lifts 3en371001 rev.5 it is stated under section 8: verify that all cables are properly inserted.Re-insert if uncertain.Check cables and connectors for damage or wear.If the instructions as outlined above are followed it is very unlikely for an injury to occur due to this error.Although the reported event did not result in a serious injury, the report of exposed copper wires on a charging cable could contribute to a serious injury or death, if the malfunction were to recur.Therefore, hillrom considers this complaint a reportable malfunction.
 
Event or Problem Description
The customer alleged the lift was not charging correctly.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This incident was captured under hillrom complaint ref # (b)(4).

Brand Name
SABINA II EE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20200622
Report Number8030916-2024-00060
Device Sequence Number6674904
Product Code FSA
UDI-Device Identifier00887761981782
UDI-Public010088776198178211230313
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2020003
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown